# SDR USAA2014072100033

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N6106U56
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CORROSION ON LOWER GATE OF R4 DOOR AT BS 1661 WL 208.10.  REPLACED R4 DOOR LOWER GATE IAW SRM 52-10-02 DETAIL X11 CMM 52-11-25 & MM 52-11-25.
